# SDR TRBA2009110

- Difficulty date: November 15, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 18,011 hours, 20,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7012210
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT PAX STAIR ENTRANCE MISSING.  INSTALLED BULB ON EMERGENCY LIGHT PAX STAIR AND OPS CHECK GOOD IAW JIC NR 33-50-00.
